Osaka Journal of Mathematics

On Auslander-Reiten components for certain group modules

Shigeto Kawata

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 2 (1993), 137-157.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784354

Mathematical Reviews number (MathSciNet)
MR1233505

Zentralblatt MATH identifier
0819.20007

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]
Secondary: 16G70: Auslander-Reiten sequences (almost split sequences) and Auslander- Reiten quivers

Citation

Kawata, Shigeto. On Auslander-Reiten components for certain group modules. Osaka J. Math. 30 (1993), no. 2, 137--157. https://projecteuclid.org/euclid.ojm/1200784354


Export citation